← Return to Body itching

Discussion
Retired teacher (@specialteacher)

Body itching

Autoimmune Diseases | Last Active: Dec 26, 2018 | Replies (151)

Comment receiving replies
@jpenner68

I know how you feel. I have asthma allergies and eczema/atopic dermatitis (often unbearable itching). The only advice i can give you is to NOT TAKE PREDNISONE for your breathing….it has horrible side effects (being that it is a steroid), it might help your bresthing for a while but gettong off of it makes your skin go nuts!!

Jump to this post


Replies to "I know how you feel. I have asthma allergies and eczema/atopic dermatitis (often unbearable itching). The..."

Cutting back on the prednisone gradually could help the withdrawal reactions. I have found that dermatologists don't really know much about their field (it has so many variables.) Have you checked the side effects of all of the meds and supplements that you take? Often one of those is the culprit.

  Request Appointment